Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 939027, 7 pages
http://dx.doi.org/10.1155/2014/939027
Research Article

Stability, Boundedness, and Lagrange Stability of Fractional Differential Equations with Initial Time Difference

Department of Mathematics, Gebze Institute of Technology, Gebze, Kocaeli 141-41400, Turkey

Received 31 August 2013; Accepted 25 November 2013; Published 12 February 2014

Academic Editors: A. Atangana, A. M. A. El-Sayed, A. Kılıçman, S. C. O. Noutchie, and A. Secer

Copyright © 2014 Muhammed Çiçek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed Çiçek, Coşkun Yakar, and Bülent Oğur, “Stability, Boundedness, and Lagrange Stability of Fractional Differential Equations with Initial Time Difference,” The Scientific World Journal, vol. 2014, Article ID 939027, 7 pages, 2014. https://doi.org/10.1155/2014/939027.